# SDR CALA2014031000313

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 5,941 hours, 2,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT ROW 20 ABC UPPER RED EPL INOPERATIVE.  REPLACED UPPER RED EPL AT ROW 20 ABC IAW  737 AMM 33-51-11.  OPERATIONS CHECKED GOOD.
